# SDR USAA950921

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 27,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION ON NUT PLATE HOLES ON TOP OF FLOOR BEAM CAP, BS 986.5 RBL 23-37 AND LBL 20-42.  INSTALLED NEW CAP ON FLOOR BEAM (ENTIRE LENGTH).  REPAIRED PER TR 53-10-05.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
